# SDR AALA202203291221

- Difficulty date: March 26, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A320*
- Aircraft serial: 3584
- Aircraft time: 42,389 hours, 16,476 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Part number: MS288892
- Condition: Leaking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1R DOOR ASSIST BOTTLE HAS HISTORY OF LOW PRESSURE REPORTS. MAINTENANCE FOUND A NICK ON THE  CHARGING VALVE, REPLACED CHARGING VALVE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-00-860-005-A
